Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 18, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Feb 24, 2016, 8:54 PM CST for Saint Tammany Parish, Louisiana. It took effect at Feb 25, 2016, 10:32 AM CST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 8:54 PM CST (02:54 UTC)
- In effect from
- Feb 25, 2016, 10:32 AM CST
- Expired
- Feb 26, 2016, 6:00 PM CST
- In force
- 31 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
062 WGUS44 KLIX 250254 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 854 PM CST WED FEB 24 2016 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-260854- /O.NEW.KLIX.FL.W.0018.160225T1800Z-160227T0000Z/ /BSHL1.1.ER.160225T1800Z.160225T1800Z.160226T1800Z.NO/ 854 PM CST WED FEB 24 2016 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Bogue Chitto River Near Bush. * from Thursday afternoon to Friday evening. * At 8:15 PM Wednesday the stage was 10.8 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow early afternoon then slowly fall thereafter. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978 3063 8983 3067 8995 && LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978 3063 8983 3067 8995 $$
3 follow-up statements
861 WGUS84 KLIX 251634 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1034 AM CST THU FEB 25 2016 ...The flood warning continues for the following rivers in Louisiana... The Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-261200- /O.EXT.KLIX.FL.W.0018.160225T1632Z-160226T1200Z/ /BSHL1.1.ER.160225T1445Z.160225T1615Z.160226T0600Z.NO/ 1034 AM CST THU FEB 25 2016 The Flood Warning continues for The Bogue Chitto River Near Bush. * until Friday morning. * At 10:15 AM Thursday the stage was 11.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is currently cresting and is expected to fall below flood stage by late tonight. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978 3063 8983 3067 8995 $$
123 WGUS84 KLIX 260230 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 830 PM CST THU FEB 25 2016 ...The flood warning continues for the following rivers in Louisiana... Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local TV and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-261800- /O.EXT.KLIX.FL.W.0018.000000T0000Z-160226T1800Z/ /BSHL1.1.ER.160225T1445Z.160226T0200Z.160226T1200Z.NO/ 830 PM CST THU FEB 25 2016 ...Flood Warning extended until Friday afternoon...The Flood Warning continues for The Bogue Chitto River Near Bush. * until Friday afternoon. * At 8:15 PM Thursday the stage was 11.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is cresting and will fall below flood stage Friday morning. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978 3063 8983 3067 8995 $$
290 WGUS84 KLIX 261518 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 918 AM CST FRI FEB 26 2016 ...The flood warning has been cancelled for the following river in Louisiana... The Bogue Chitto River Near Bush affecting St. Tammany Parish. && LAC103-261548- /O.CAN.KLIX.FL.W.0018.000000T0000Z-160226T1800Z/ /BSHL1.1.ER.160225T1445Z.160226T0200Z.160226T0945Z.NO/ 918 AM CST FRI FEB 26 2016 The Flood Warning has been cancelled for The Bogue Chitto River Near Bush. * At 8:15 AM Friday the stage was 10.9 feet. * Fell below flood stage at 3:45 AM Friday. * Flood stage is 11.0 feet. * Forecast...The river has fallen below flood stage. No flooding is expected in the near future. && LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978 3063 8983 3067 8995 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:06 PM CST, 5 hours 48 minutes earlier.
Area forecast discussion, Feb 24, 3:06 PM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA
306 PM CST WED FEB 24 2016
.DISCUSSION...
COOL BREEZY DAY ACROSS THE FORECAST AREA AS THE POWERFUL STORM
SYSTEM YESTERDAY HAD MOVED INTO THE EASTERN UNITED STATES LEAVING
THE REGION ON THE BACKSIDE OF THE UPPER LEVEL TROUGH. HIGH
PRESSURE CONTINUED TO BUILD IN AT THE SURFACE.TEMPERATURES WERE
AT OR JUST BELOW FORECAST HIGHS AS VISIBLE SATELLITE IMAGERY
SHOWED CLOUDS THINNING ACROSS THE WESTERN AND SOUTHERN AREAS OF
THE COUNTY WARNING AREA.
AS THE MAJOR STORM SYSTEM CONTINUES TO PUSH INTO THE EASTERN
UNITED STATES...HIGH PRESSURE WILL BEGIN TO BUILD IN ALOFT AND AT
THE SURFACE THROUGH THE REST OF THE WEEK AND EVEN INTO THE
WEEKEND. A SECONDARY REINFORCING COOL FRONT WILL SWEEP THROUGH THE
COUNTY WARNING AREA THURSDAY. EXPECT THIS FRONT WILL BE ABSENT OF
ANY PRECIPITATION AS MOISTURE AND UPPER LEVEL DYNAMICS WILL NOT BE
ENOUGH TO OVERCOME THE STRONG STABILITY IN PLACE.
COOLER THAN NORMAL TEMPERATURES WILL REMAIN THE MAIN STORY OVER
THE NEXT FEW DAYS AS COLD NIGHT TEMPERATURES AND COOL DAYTIME
TEMPERATURES WILL PREVAIL. A WARMUP WILL BEGIN LATE SATURDAY INTO
SUNDAY AS SOUTHERLY FLOW RETURNS TO THE REGION.
THE NEXT MAJOR WEATHER SYSTEM WILL DEVELOP OVER THE PACIFIC
NORTHWEST ON MONDAY AND MOVE INTO THE CENTRAL UNITED STATES LATE
TUESDAY. WE DO EXPECT THIS STORM SYSTEM TO HAVE QUITE A BIT OF
ENERGY AVAILABLE AND THEREFORE WILL NEED TO KEEP AN EYE TOWARDS
WEDNESDAY FOR THE NEXT POSSIBLE ACTIVE WEATHER. FOR NOW
THOUGH...EXPECT BEAUTIFUL WEATHER AND HAVE SOME GREAT OUTDOOR
ADVENTURES FOR THE 7 DAY FORECAST.
&&
.AVIATION...
PRESSURE GRADIENT WILL CONTINUE TO SLOWLY LOOSEN ITS HOLD OVER THE
AREA LATER THIS AFTERNOON INTO TONIGHT. WINDS WILL REMAIN GUSTY
INTO THE LATE AFTERNOON AND EARLY EVENING AND THEN DROP OFF
CONSIDERABLY OVERNIGHT. THE SURFACE LOW WILL CONTINUE TO MOVE
AWAY FROM THE REGION THROUGH THE EVENING ALLOWING FOR WRAP AROUND
CLOUDS TO BEGIN PULLING AWAY FROM THE AREA TONIGHT....THIS WILL
HELP DECREASE CLOUDINESS WITH MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
STRONG NORTHWEST WINDS WILL CONTINUE TO SLOWLY SUBSIDE AS THE
PRESSURE GRADIENT RELAXES AND HIGH PRESSURE BUILDS INTO THE
COASTAL WATERS. A GALE WARNING WILL CONTINUE FOR THE OFFSHORE
COASTAL WATERS TILL 6 PM...OTHERWISE...WILL EXTEND SMALL CRAFT
ADVISORY CONDITIONS OVER THE OPEN WATERS UNTIL 12Z TOMORROW.
WINDS AND SEAS WILL CONTINUED TO EASE DOWN EVEN THOUGH A BRIEF
BUMP UP IN THE WINDS CAN BE EXPECTED THURSDAY AS A SECONDARY
REINFORCING FRONT MOVES INTO THE COASTAL WATERS. HIGH PRESSURE
WILL SETTLE AND BECOME ANCHORED OVER THE COASTAL WATERS THROUGH
THE WEEKEND.
06
.DECISION SUPPORT...
DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING CONTINUES ON AREA RIVERS
GALE WARNING AND SMALL CRAFT ADVISORY
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 37 62 34 57 / 0 0 0 0
BTR 37 66 36 60 / 0 0 0 0
ASD 42 64 40 59 / 0 0 0 0
MSY 43 65 43 59 / 0 0 0 0
GPT 42 63 40 58 / 0 0 0 0
PQL 41 62 39 58 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ532-534-536-
538-550-552-555.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
FOR GMZ557-570-572-575-577.
GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ557-570-572-575-
577.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ534-536-538-
550-552-555.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
FOR GMZ570-572-575-577.
GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ570-572-575-577.
&&
06Hazardous weather outlook, Feb 24, 6:04 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 604 PM CST WED FEB 24 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-251400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 604 PM CST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR ALL OF THE GULF COASTAL WATERS...SOUNDS AND LAKE BORGNE FOR OFFSHORE FLOW OF 20 TO 25 KNOTS AND HAZARDOUS SEAS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Feb 24, 4:24 PM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TORNADO 1 N LIVINGSTON 30.52N 90.74W
02/23/2016 F2 LIVINGSTON LA NWS STORM SURVEY
PRELIMINARY ESTIMATED 120 MPH WITH A 1/4 MILE WIDE PATH.
MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF THE
SURVEY.
&&
24/RRLocal storm report, Feb 24, 4:47 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
447 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 4 NNW NAPOLEONVILLE 29.99N 91.05W
02/23/2016 F2 ASSUMPTION LA NWS STORM SURVEY
PRELIMINARY HIGH END EF-2 DAMAGE. MORE DETAILS WILL BE
PROVIDED UPON THE CONCLUSION OF THE SURVEY.
0435 PM TORNADO 2 WNW LAPLACE 30.08N 90.50W
02/23/2016 F2 ST. JOHN THE BAPTI LA NWS STORM SURVEY
PRELIMINARY ESTIMATE OF 130 MPH OVER 1/4 MILE WIDE PATH.
MORE DETAILS WILL BE PROVIDED UPON COMPLETION OF SURVEY.
&&
24/RRLocal storm report, Feb 24, 4:52 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
452 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 8 SW POPLARVILLE 30.76N 89.64W
02/23/2016 F1 PEARL RIVER MS NWS STORM SURVEY
PRELIMINARY DAMAGE TO TREES AND STRUCTURES CONSISTENT
WITH LOW END EF-1. MORE DETAILS WILL BE PROVIDED UPON
COMPLETION OF SURVEY.
&&
24/RRLocal storm report, Feb 24, 4:57 PM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
457 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM TORNADO 1 W KENNER 29.98N 90.27W
02/23/2016 F0 JEFFERSON LA NWS STORM SURVEY
ESTIMATED 80 MPH ALONG A SHORT PATH BETWEEN HIGHWAY 48
AND AIRLINE HIGHWAY IN THE VICINITY OF SALVADOR ROAD.
MORE DETAILS WILL BE SENT AT THE CONCLUSION OF THE
SURVEY.
1205 PM TORNADO PRAIRIEVILLE 30.30N 90.97W
02/23/2016 F0 ASCENSION LA NWS STORM SURVEY
PRELIMINARY REPORTS OF DAMAGE CONSISTENT WITH 80 MPH WIND
GUSTS. MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF
THE SURVEY.
1245 PM TORNADO 1 N LIVINGSTON 30.52N 90.74W
02/23/2016 F2 LIVINGSTON LA NWS STORM SURVEY
PRELIMINARY ESTIMATED 120 MPH WITH A 1/4 MILE WIDE PATH.
MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF THE
SURVEY.
0323 PM TORNADO 4 NNW NAPOLEONVILLE 29.99N 91.05W
02/23/2016 F2 ASSUMPTION LA NWS STORM SURVEY
PRELIMINARY HIGH END EF-2 DAMAGE. MORE DETAILS WILL BE
PROVIDED UPON THE CONCLUSION OF THE SURVEY.
0338 PM TORNADO 5 NW CONVENT 30.07N 90.89W
02/23/2016 F2 ST. JAMES LA NWS STORM SURVEY
PRELIMINARY REPORT FROM SURVEY IS A VERY WIDE TRACK IN
CONVENT. MORE DETAILS WILL FOLLOW UPON THE COMPLETION OF
THE TRACK SURVEY.
0357 PM TORNADO 8 SW POPLARVILLE 30.76N 89.64W
02/23/2016 F1 PEARL RIVER MS NWS STORM SURVEY
PRELIMINARY DAMAGE TO TREES AND STRUCTURES CONSISTENT
WITH LOW END EF-1. MORE DETAILS WILL BE PROVIDED UPON
COMPLETION OF SURVEY.
0435 PM TORNADO 2 WNW LAPLACE 30.08N 90.50W
02/23/2016 F2 ST. JOHN THE BAPTI LA NWS STORM SURVEY
PRELIMINARY ESTIMATE OF 130 MPH OVER 1/4 MILE WIDE PATH.
MORE DETAILS WILL BE PROVIDED UPON COMPLETION OF SURVEY.
0530 PM TORNADO 1 WNW LACOMBE 30.31N 89.94W
02/23/2016 F0 ST. TAMMANY LA NWS STORM SURVEY
MOSTLY TREES SNAPPED AND MINOR SHINGLE DAMAGE. 50-75
YARDS WIDE BEFORE DISSIPATING. ALSO EF-0 IN MADISONVILLE
50 YARDS WIDE. DAMAGE TO BOAT SHED AND SOME FASCIA OFF
ROOF OF T RIVERS BAR. MORE DETAILS WILL BE SENT AT THE
CONCLUSION OF THE SURVEY LATER TODAY.
0714 PM TORNADO 4 WSW AMITE 30.71N 90.58W
02/23/2016 F0 ST. HELENA LA NWS STORM SURVEY
DAMAGE WAS MAINLY TO AN UNSECURED TRAILER AND TO SOME
WEAK TREES. MORE DETAILS WILL FOLLOW LATER UPON
CONCLUSION OF SURVEY.
&&
24/RRLocal storm report, Feb 24, 6:39 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
639 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 2 WNW LAPLACE 30.08N 90.50W
02/23/2016 F2 ST. JOHN THE BAPTI LA NWS STORM SURVEY
*** 17 INJ *** A NWS STORM SURVEY INDICATED THAT THE
TORNADO HAD WINDS ESTIMATED AT 130 MPH, A TRACK LENGTH OF
4.5 MILES AND A WIDTH OF 200 YARDS. ADDITIONAL DETAILS
WILL BE SENT OUT ON THURSDAY.
&&
11Local storm report, Feb 24, 7:08 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TORNADO 5 NW CONVENT 30.07N 90.89W
02/23/2016 F2 ST. JAMES LA NWS STORM SURVEY
*** 2 FATAL *** UPDATED INFORMATION FROM DAMAGE SURVEY
INDICATES THAT AN UPPER END EF2 TORNADO TOUCHED DOWN
ABOUT 3 MILE WEST OF PLATTENVILLE AND TRACKED NORTHEAST
FOR APPOXIMATELY 20MILES ENDING AT AIRLINE HIGHWAY ABOUT
7 MILES NORTHEAST OF CONVENT. DAMAGE PATH WAS 21 MILES. A
WIDE DAMAGE PATH WAS NOTED...UP TO 300 YARDS WIDE IN SOME
AREAS. EXTENSIVE DAMAGE TO HOUSES AND BUSINESS NOTED IN
PAINCOURTVILLE AREA. AN RV PARK WAS HEAVILY DAMAGED ON
HIGHWAY 44 NORTHWEST OF CONVENT WITH TWO FATALITIES
&&
FREVITTEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:46 AM CST | Small Craft Advisory | LIX | 20 hr |
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.